Skip to Content

Any bad interactions between valium and trazodone?

Responses (2)

balbanese 19 Nov 2014

From our interactions checker:

Using diazepam together with traZODone may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

marino1990 19 Nov 2014

Using any benzodiazepine and trazedone may make you feel more fatigue than usual. There's nothing wrong with taking the two together, and you shouldn't experience any bad side effect besides feeling tired so just take as prescribed and be careful when driving. Know how the drugs will interact in your body before you operate any motor vehicle.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Drug Interactions- on lots of meds?

Posted 13 Apr 2013 1 answer

Trazodone Interaction with SleepTime Tea?

Posted 12 Apr 2015 1 answer

Trazodone and DayQuil?

Posted 20 Mar 2016 1 answer